# SDR FDEA202102080311

- Difficulty date: February 8, 2021
- Submitted: February 21, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SP115305057
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK AT STATION 1541 RIGHT HAND X = - 8.5 FOUND WITH CROWN WORN .  CABIN - AT RIGHT HAND SEAT TRACK STATION 1541 , X = - 8.5 WORN CROWN EVALUATED AND   FOUND EXCEEDED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1 . CROWN   WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 1571   TO EXISTING SPLICE STATION 1531/5-123 , X = - 8.5 AS PER SRM 53-00-52-2R REPAIR 1 FIGURE   201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
